Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016, Article ID 3419108, 15 pages
http://dx.doi.org/10.1155/2016/3419108
Research Article

Longitudinal/Lateral Stability Analysis of Vehicle Motion in the Nonlinear Region

1Hubei Key Laboratory of Advanced Technology of Automotive Components, Wuhan 430070, China
2School of Mechanical & Engineering, Beijing Institute of Technology, Beijing 100081, China
3Hubei Collaborative Innovation Center of Automotive Components Technology, Wuhan 430070, China

Received 5 April 2016; Revised 16 June 2016; Accepted 10 July 2016

Academic Editor: Yan-Jun Liu

Copyright © 2016 Keji Chen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Keji Chen, Xiaofei Pei, Guocheng Ma, and Xuexun Guo, “Longitudinal/Lateral Stability Analysis of Vehicle Motion in the Nonlinear Region,” Mathematical Problems in Engineering, vol. 2016, Article ID 3419108, 15 pages, 2016. https://doi.org/10.1155/2016/3419108.